| Model Number |
ONYXNG25022UX |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that stent deformation occurred with the onyx frontier stent in vivo during positioning.The device was inspected prior to use with no issues noted, and negative preparation was performed without problems.The procedure was completed with a new onyx frontier stent.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: it was reported that the target lesion was severely calcified, moderately tortuous exhibiting 100% occlusion on the proximal right c oronary artery (rca).The lesion was pre-dilated with 2.5x12mm non medtronic balloon.Resistance was not noted while advancing the device to the lesion.Excessive force was not used.The procedure was completed with a new onyx frontier stent with no issues noted.- patient's weight, age and gender - annex d code medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.